CANONICAL-ANALYSIS OF A CLASS OF 2-DIMENSIONAL DILATON-GRAVITY MODELS


ONDER M. , TUCKER R.

PHYSICS LETTERS B, vol.311, pp.47-50, 1993 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 311
  • Publication Date: 1993
  • Doi Number: 10.1016/0370-2693(93)90531-l
  • Title of Journal : PHYSICS LETTERS B
  • Page Numbers: pp.47-50

Abstract

We exhibit the classical and quantum constraints that arise in a canonical hamiltonian formulation of a class of two dimensional models of gravitation. We present new classical solutions and discuss the closure of the classical and quantum constraint algebras.